2 weeks post op, I had fillers in my cheeks and now have stretch marks. Is this normal? (photos)
Great Britain, GB
3 years ago
It's been 2 weeks since I had fillers in my cheeks and i now have red streak marks down both why is this and will it go
Doctor Answers 2
You have a small group of blood vessels surfacing. There are a few treatments that can help this. Schedule an appointment with a dermatologist and discuss treatment options.
The product could have precipitated in some way. Although it appears as though now this group of blood vessels is independent of the filler.
It looks like you have some prominent blood vessels or telangiectasias with a little redness or erythema. It is likely that you have a little underlying rosacea which may have become more prominent after your filler treatment. Cheek filler may cause temporary swelling and bruising which can press slightly on the normal blood vessels in your cheek causing superficial telangiectasias. The swelling may improve further and in turn the telangiectasias in a couple more weeks. I recommend you see a dermatologist to evaluate for rosacea.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.